# SDR SWAA2014081530900

- Difficulty date: August 6, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 27,326 hours, 13,079 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 6546815
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE CORRODED BETWEEN BS 767 TO 867, STRINGER 26R.  R & R TRACK IAW SRM.
